Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Feb 7, 2019, 12:17 PM EST for Daviess County, Greene County, Martin County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2019, 12:17 PM EST (17:17 UTC)
- Expired
- Feb 7, 2019, 12:45 PM EST
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Greene County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 73 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
902
WUUS53 KIND 071717
SVRIND
INC027-055-101-071745-
/O.NEW.KIND.SV.W.0002.190207T1717Z-190207T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1217 PM EST THU FEB 7 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Martin County in southwestern Indiana...
Southeastern Greene County in southwestern Indiana...
Daviess County in southwestern Indiana...
* Until 1245 PM EST.
* At 1217 PM EST, a severe thunderstorm was located 7 miles northeast
of Washington, or 20 miles northeast of Petersburg, moving
northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Shoals, Loogootee, Odon, Elnora, Plainville,
Montgomery, Crane, Cannelburg, Alfordsville, West Boggs Lake,
Indian Springs, Burns City, Lacy, Owensburg and Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 8700 3850 8706 3854 8711 3852 8715
3855 8719 3854 8724 3881 8724 3882 8721
3881 8721 3884 8718 3884 8715 3886 8714
3906 8668 3853 8668 3853 8683 3849 8688
3851 8693 3849 8695
TIME...MOT...LOC 1717Z 241DEG 57KT 3875 8709
HAIL...<.75IN
WIND...60MPH
$$
MK1 follow-up statement
762
WWUS53 KIND 071727
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
1227 PM EST THU FEB 7 2019
INC027-055-101-071745-
/O.CON.KIND.SV.W.0002.000000T0000Z-190207T1745Z/
Martin IN-Greene IN-Daviess IN-
1227 PM EST THU FEB 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EST
FOR MARTIN...SOUTHEASTERN GREENE AND EASTERN DAVIESS COUNTIES...
At 1227 PM EST, a severe thunderstorm was located 12 miles northwest
of Shoals, or 22 miles west of Bedford, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Shoals, Loogootee, Odon, Montgomery, Crane, Cannelburg, Alfordsville,
West Boggs Lake, Indian Springs, Burns City, Lacy, Owensburg and
Glendale Fishery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3851 8700 3850 8706 3854 8711 3856 8712
3862 8711 3865 8712 3870 8712 3873 8711
3880 8705 3887 8702 3906 8668 3853 8668
3853 8683 3849 8688 3851 8693 3849 8695
TIME...MOT...LOC 1727Z 241DEG 57KT 3883 8691
HAIL...<.75IN
WIND...60MPH
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 7, 11:51 AM EST, 26 minutes earlier.
Area forecast discussion, Feb 7, 11:51 AM EST, 26 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1151 AM EST Thu Feb 7 2019 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 321 AM EST Thu Feb 7 2019 Heavy rain and the potential for a few severe storms are expected today ahead of a powerful cold front set to pass through the region late today into this evening. Gusty winds and rapidly falling temperatures will follow tonight in the wake of the frontal passage. Dry and much colder weather returns Friday through the first part of the weekend...but a storm system will bring the return of an unsettled pattern Sunday into the middle of next week. The first system will bring the potential for light snow accumulations Sunday and Monday. A second and stronger storm system will impact the Ohio Valley for Tuesday with rain...possibly changing back to snow Tuesday night and Wednesday as colder air returns. && .NEAR TERM /Rest of Today/... Issued at 1000 AM EST Thu Feb 7 2019 Some fog remains across central Indiana as well as lower visibilities due to rain and storms, but dense fog has ended and allowed the dense fog advisory to expire at 8 am. Heavy rain threat will continue through the day, with some isolated severe storms possible but widespread threat for severe looks less likely given all the rain inhibiting development of instability. Previous discussion follows... Central Indiana set to see a bit of everything over the next 18 hours or so in what very much feels like the proverbial kitchen sink getting chucked at us. Amplified upper level trough will swing east out of the northern Rockies eventually intensifying by tonight as it tracks into the upper Midwest. At the surface...the warm front over the lower Ohio Valley this morning will lift north through the area in response to a strengthening low pressure system lifting out of the southern PLains this morning. This system will track into the Great Lakes by late day and pull a powerful cold front through the area by early evening. Heavy rain and flooding...storms and a conditional severe threat...fog...gusty winds and the onset of a rapid temperature tumble will all occur between now and early this evening courtesy of this strong and multifaceted storm system. We will start with the fog which was touched on above. Fog will be most prevalent over the next 4 to 6 hours with the light wind flow...sharp and shallow inversion with warm air advecting into the region above the inversion. All in all...a classic setup for widespread dense fog. The most widespread fog exists over the southern half of the forecast area with more isolated pockets of dense fog further north. Decided however to issue the advisory for the entire area as expect more widespread dense fog will spread north over the next few hours as the warm front lifts out of the lower Ohio Valley. Suspect as more substantial rainfall and convection arrive from the southwest in the 09-11Z timeframe... should begin to see improvements in visibilities. Can always cancel the advisory early if need be but feel comfortable running the headline through 13Z. Shifting to primary concerns for today...another round of heavy rainfall poised to impact the region which will only further exacerbate ongoing flooding and potentially worsen it in some areas. In addition...the convective threat has grown with a narrow window for severe storms from late morning through mid/late afternoon. Model consensus developing a dual moisture fetch of Pacific and Gulf origin over the next few hours as the surface wave pulls out of north Texas and intensifies as it interacts with the strong jet aloft. This low level jet will only strengthen through the day and serve to advect a rich moisture surge into the Ohio Valley with the potential for precip water values to peak near 1.50 inches by this afternoon...above climatological peaks for early February and at 400- 500% of normal. With the unusually high moisture levels...deep low level convergence and diffluence aloft as the upper jet approaches...all signs point to waves of heavy and efficient rainfall until the cold front can pass late day. The addition of a convective component as well only accentuates the heavy rainfall concern. Much of central Indiana is likely to see another 1-2 inches of rain in addition to what has already fallen since Tuesday evening. The heaviest axis of rainfall should focus near and south of I-70 and think some areas may see locally higher amounts than 2 inches if any convective training sets up. Already plenty of flooding ongoing and with our ground absolutely saturated...runoff rates will increase and only worsen ongoing flooding. Flood Watch will continue in its current state today. There are also growing signals that central Indiana will have to contend with the first round of strong to severe convection for 2019 later today as parameters align for about a 3-5 hour window where severe potential is amplified. As the warm front surges through the area this morning...an area of elevated instability will follow with ongoing convection over the lower Ohio Valley increasing across the forecast area. As the region slides into the warm sector near and south of the warm front by mid to late morning...the arrival of the strengthening low level jet into the region will set the stage for an increasing damaging wind threat with any low topped convection continuing through about 20-21Z. Soundings noting wind speeds increasing to near 70kts if not a touch higher as low as 3kft by which even shallow convection should be able to tap into and pull a fair amount to the surface. While the damaging winds remain the primary severe weather concern...presence of the retreating warm front interacting with weak instability and a surge of higher helicities supports a small tornado threat into the afternoon as well. Best potential looks to be primarily over the Wabash Valley where there parameters align the best with the core of the strongest low level winds overhead. Think any conditional severe potential is over by 21Z or so as better moisture and stronger part of the low level jet shift off to the northeast. Cold front will lag the stronger convection by 1-3 hours...passing across the area closer to sunset and just after. Once the front passes...the onset of immediate and intense cold advection will lead to rapidly falling temperatures and an uptick in wind gusts. Temps...expect much of the area to make a run at the lower 60s with possibly mid 60s south prior to the cold front passing late afternoon and early evening. The warmer MAVMOS was largely a better fit for highs in most areas. && .SHORT TERM /Tonight through Saturday Night/... Issued at 321 AM EST Thu Feb 7 2019 Forecast challenges turn to gusty winds and falling temperatures tonight and a return of much colder air throughout the short term. The front will be clear of the forecast area by 00Z tonight with focus shifting to the falling temperatures and gusty gradient flow as mentioned above courtesy of cold advection and as strong surface pressure gradient. Equivalent potential temp profiles go vertical for into the early overnight as well. which would aid in getting stronger boundary layer flow to ground level for several hours. Expect peak wind gusts to periodically approach 40 mph for several hours Thursday night. Will highlight this threat in the HWO and pass onto the dayshift to determine if a Wind Advisory may be warranted tonight. One impact that may need to be considered for the Friday morning commute is the potential for a flash freeze as temperatures drop 40- 45 degrees from cold frontal passage late Thursday to daybreak Friday. The gusty winds may help to mitigate this concern somewhat and dry surfaces...but this will be something to monitor. May also see a very brief period with a few snowflakes on the back end of the precip shield this evening but this will have no impact. A strong area of high pressure approaching 1050mb will expand across the area from the Canadian prairies for Friday and Saturday with dry and much colder air returning. Expect plenty of sunshine and a continuation of gusty flow as the pressure gradient remains tight. Winds will relax Friday night as the core of the high moves into the region. Mainly clear conditions will continue through much of the rest of the forecast period as the Ohio Valley remains under the influence of the strong high pressure. Clouds will increase late Saturday night ahead of the next system poised to impact the region. Temps...the temperature changes from late Thursday afternoon to daybreak Friday are very impressive. Locations that warm into the lower 60s will be in the teens barely 12-15 hours later. Much colder air remains for the rest of the period with highs Friday and Saturday mainly in the 20s. Lows Friday night will drop into the single digits. An overall model blend worked reasonable through the short term. Subzero wind chills are possible for some late tonight through Friday night. && .LONG TERM /Sunday through Wednesday/... Issued at 227 AM EST Thu Feb 7 2019 Ensembles are in good agreement overall on the main weather pattern during this period. Upper ridging initially over the area will shift off to the east, as a significant trough ejects into the Great Lakes towards the middle of next week. Pattern looks unsettled for most of the extended, as periodic waves eject out of approaching western trough, with the strongest wave progged to arrive around Tuesday. Ensembles continue to suggest precipitation chances from Sunday through Tuesday in association with these waves, but differences in timing continue. Will continue with PoPs from Sunday through Tuesday to cover these potential waves. Ensembles still indicate potential for mixed precipitation and light accumulations of snow over parts of the area at times from Sunday through Monday night. By Tuesday, it appears enough warm air will get drawn into the area ahead of the strong short wave trough for rain by Tuesday. && .AVIATION /Discussion for 071800z TAF issuance/... Issued at 1141 AM EST Thu Feb 7 2019 Thunderstorm potential will continue at all but KLAF for the next few hours before moving off to the east. LLWS potential during that time as well due to a low level jet. Ceilings will continue to be low and then do some bouncing before dropping again. Cold front (currently across central Illinois at 17z) will pass through from northwest to southeast this evening. Winds behind the front will pick up out of the northwest and could see gusts of 30 to 35 kts with that. Could see VFR late during the overnight hours, but not high confidence. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for INZ039>042-045>049-051>057- 060>065-067>072. && SYNOPSIS...Ryan NEAR TERM...Ryan/CP SHORT TERM...Ryan LONG TERM....JAS AVIATION...CP
Hazardous weather outlook, Feb 7, 8:24 AM EST, 3 hours 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 824 AM EST Thu Feb 7 2019 INZ021-028>031-035>038-043-044-081330- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Vermillion-Parke- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, Newport, and Rockville 824 AM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Heavy rain causing flooding today. Scattered thunderstorms with a threat for isolated severe storms today. Fog this morning. Strong wind gusts this evening into the overnight. Hazards: Thunderstorms could produce damaging winds...lightning and a smaller threat for hail and possibly a tornado. Visibilities at or below a mile at times. Heavy rainfall producing localized flooding. Wind gusts to 40 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rain and thunderstorms are possible through late afternoon and early evening. The best threat for severe storms will exist from mid morning through mid afternoon. Fog possible through the day. Strong wind gusts after the cold front passes this evening into the overnight. Discussion: The combination of a warm front lifting through the region through midday followed by a strong cold front passing through early this evening will bring the threat for widespread heavy rainfall and storms today. Once the cold front passes this evening...rapidly falling temperatures and strong wind gusts will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening in addition to any severe reports. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ039>042-045>049-051>057-060>065-067>072-081330- Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene- Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 824 AM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: FLOOD WATCH through tonight. Heavy rain causing flooding today. Scattered thunderstorms with a threat for isolated severe storms today. Fog this morning. Strong wind gusts this evening into the overnight. Hazards: Thunderstorms could produce damaging winds...lightning and a smaller threat for hail and possibly a tornado. Visibilities at or below a mile at times. Heavy rainfall causing additional flooding or worsening ongoing flooding. Wind gusts to 40 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rain and thunderstorms are possible through late afternoon and early evening. The best threat for severe storms will exist from mid morning through mid afternoon. Fog possible through the day. Strong wind gusts after the cold front passes this evening into the overnight. Discussion: The combination of a warm front lifting through the region through midday followed by a strong cold front passing through early this evening will bring the threat for widespread heavy rainfall and storms today. Once the cold front passes this evening...rapidly falling temperatures and strong wind gusts will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening in addition to any severe reports. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Feb 7, 9:34 AM EST, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
934 AM EST THU FEB 7 2019
INZ063-064-070-071-071515-
Brown IN-Lawrence IN-Bartholomew IN-Jackson IN-
934 AM EST THU FEB 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BROWN...SOUTHWESTERN
BARTHOLOMEW...EASTERN LAWRENCE AND NORTHWESTERN JACKSON COUNTIES
UNTIL 1015 AM EST...
At 933 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Bedford, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Columbus, Bedford, Nashville, Medora, Jonesville, Heltonville,
Norman, Waymansville, Tunnelton, Freetown, Gnaw Bone, Spurgeons
Corner, Pleasant View, Spring Mill State Park, Elkinsville, Kurtz,
Cortland, Stone Head and Story.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3879 8653 3899 8636 3899 8632 3905 8632
3926 8614 3904 8583 3878 8622 3878 8623
3877 8624 3876 8626 3877 8626 3877 8628
3874 8629 3873 8631 3871 8631 3869 8635
3869 8637
TIME...MOT...LOC 1433Z 221DEG 50KT 3881 8638
CPSpecial weather statement, Feb 7, 9:50 AM EST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
950 AM EST THU FEB 7 2019
INZ061-062-068-069-071530-
Daviess IN-Martin IN-Greene IN-Monroe IN-
950 AM EST THU FEB 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONROE...
NORTHWESTERN MARTIN...EASTERN GREENE AND NORTHEASTERN DAVIESS
COUNTIES UNTIL 1030 AM EST...
At 950 AM EST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Washington, or 26 miles northeast of Petersburg,
moving northeast at 60 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Bloomfield, Odon, Elnora, Plainville, Newberry, Crane, Solsberry,
Owensburg, Burns City and Harrodsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3882 8719 3882 8720 3884 8719 3883 8717
3885 8718 3884 8714 3887 8715 3886 8713
3889 8713 3889 8711 3890 8712 3890 8709
3891 8712 3917 8690 3917 8676 3902 8653
3899 8657 3899 8668 3892 8668 3870 8703
TIME...MOT...LOC 1450Z 221DEG 51KT 3883 8704
CPSpecial weather statement, Feb 7, 11:27 AM EST, 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1127 AM EST THU FEB 7 2019
INZ063>065-071-071700-
Brown IN-Decatur IN-Bartholomew IN-Jackson IN-
1127 AM EST THU FEB 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DECATUR...
SOUTHEASTERN BROWN...BARTHOLOMEW AND NORTHERN JACKSON COUNTIES UNTIL
NOON EST...
At 1126 AM EST, Doppler radar was tracking a strong thunderstorm 11
miles south of Nashville, or 17 miles west of Seymour, moving
northeast at 65 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Columbus, Nashville, Hope, Milford, Westport, Elizabethtown,
Hartsville, Clifford, Jonesville, Norman, Letts, Burney, Newbern,
Waymansville, Freetown, Gnaw Bone, Grammer, Spurgeons Corner, Azalia
and Elkinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3919 8628 3934 8587 3935 8563 3937 8563
3938 8555 3916 8553 3913 8561 3913 8580
3906 8580 3889 8628
TIME...MOT...LOC 1626Z 240DEG 58KT 3904 8619
CPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:10 AM EST | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 6 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Owen | 52 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Johnson | 68 hr |
| Feb 7, 9:34 AM EST | Special Weather Statement | IND | Jackson | 41 min |
| Feb 7, 9:50 AM EST | Special Weather Statement | IND | Greene | 40 min |
| Feb 7, 10:27 AM EST | Areal Flood Warning | IND | Clay, Hancock, Hendricks, Johnson, Marion, Morgan and 6 more | 6 hr |
| Feb 7, 10:34 AM EST | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more | 9 hr |
| Feb 7, 11:27 AM EST | Special Weather Statement | IND | Bartholomew, Brown | 33 min |
| Feb 7, 11:36 AM EST | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 4 hr |
| Feb 7, 11:48 AM EST | Severe Thunderstorm Warning | IND | Daviess, Knox | 27 min |
| Feb 7, 11:53 AM EST | Tornado Warning | IND | Knox | 22 min |
| Feb 7, 12:32 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 3 hr |
| Feb 7, 12:37 PM EST | Tornado Warning | IND | Greene, Lawrence, Monroe | 23 min |
| Feb 7, 12:41 PM EST | Flash Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 5 hr |
| Feb 7, 12:45 PM EST | Severe Thunderstorm Warning | IND | Lawrence, Martin | 30 min |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Putnam | 24 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Decatur | 36 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Hancock | 30 hr |
| Feb 7, 12:56 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 34 min |
| Feb 7, 1:20 PM EST | Flash Flood Warning | IND | Delaware, Henry, Randolph | 4 hr |
| Feb 7, 1:34 PM EST | Areal Flood Warning | IND | Boone, Delaware, Hamilton, Hancock, Henry, Madison | 3 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:53 PM EST | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 28 more | 13 hr |
| Feb 7, 3:27 PM EST | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 2 hr |
| Feb 7, 3:30 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 2 hr |
| Feb 7, 4:55 PM EST | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 36 hr |
| Feb 7, 4:59 PM EST | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Randolph | 36 hr |
| Feb 7, 5:02 PM EST | Areal Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 36 hr |
| Feb 7, 5:20 PM EST | Areal Flood Warning | IND | Brown, Clay, Daviess, Greene, Johnson, Knox and 6 more | 36 hr |
| Feb 7, 5:35 PM EST | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Feb 7, 5:35 PM EST | River Flood Warning | IND | Hendricks, Morgan | 15 hr |
| Feb 7, 6:11 PM EST | River Flood Warning | IND | Marion | 14 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.